Journal article icon

Journal article

Nonautonomous locally Lipschitz continuous functional differential equations in spaces of continuous functions

Abstract:
A local existence and uniqueness result for the functional differential equation in a Banach space X x′(t) ∈ f(t)x(t) + g(t)xt, 0 ≤ t ≤ T, (FDE) x0 = φ ∈ C(-R, 0; X) is obtained, for the case where the operators f(t) satisfy only a local dissipativity condition and the operators g(t) are only locally Lipschitz continuous. The conditions include equations defined on cones.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01194220

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS
Volume:
3
Issue:
1
Pages:
127-147
Publication date:
1996-03-01
DOI:
EISSN:
1420-9004
ISSN:
1021-9722
Source identifiers:
147027
Language:
English
Pubs id:
pubs:147027
UUID:
uuid:1b2915e6-93ca-438c-8b35-c20c5b84c15b
Local pid:
pubs:147027
Deposit date:
2013-02-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP